# SDR ASAA2019030128463

- Difficulty date: March 1, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 12,014 hours, 3,933 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Out Of Limits
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND NR 1 ENGINE FAULT MSG # 77-10851. BOTTOM RIGHT EGT SIGNAL (T495S2) IS OUT OF RANGE. GROUNDED - YES. PERFORMED EGT SYS INSP - RESISTANCE CKS PER AMM TASK 77-21-01-200-801-F00 AND FOUND EGT PROBE S1 OUT OF LIMITS. ACCOMPLISHED EGT CLEANING PER AMM 77-21-00-140-801. REMOVED AND REPLACED EGT PROBE S2 PRECAUTIONARY PER AMM 77-21-01/401. TEMPERATURES ARE WITHIN LIMITS. EEC GROUND VERIFICATION TEST PASSED. THIS CLEARS PLT.
